International Journal of Mathematics and Mathematical Sciences (Jan 1998)

Probabilistic convergence spaces and generalized metric spaces

  • Paul Brock

DOI
https://doi.org/10.1155/s0161171298000611
Journal volume & issue
Vol. 21, no. 3
pp. 439 – 452

Abstract

Read online

The category PPRS(Δ), whose objects are probabilistic pretopological spaces which satisfy an axiom (Δ) and whose morphisms are continuous mappings, is introduced. Categories consisting of generalized metric spaces as objects and contraction mappings as morphisms are embedded as full subcategories of PPRS(Δ). The embeddings yield a description of metric spces and their most natural generalizations entirely in terms of convergence criteria.

Keywords